Sur le théorème de Morera p-adique
Groupe de travail d'analyse ultramétrique, Volume 15  (1987-1988), article no. 5, 6 p.
@article{GAU_1987-1988__15__29_0,
     author = {Khoai, Ha Huy},
     title = {Sur le th\'eor\`eme de Morera $p$-adique},
     journal = {Groupe de travail d'analyse ultram\'etrique},
     publisher = {Secr\'etariat math\'ematique},
     volume = {15},
     year = {1987-1988},
     language = {fr},
     url = {http://www.numdam.org/item/GAU_1987-1988__15__29_0}
}
Khoai, Ha Huy. Sur le théorème de Morera $p$-adique. Groupe de travail d'analyse ultramétrique, Volume 15 (1987-1988) , article  no. 5, 6 p. http://www.numdam.org/item/GAU_1987-1988__15__29_0/

[1] W. Adams. Transcendental numbers in the p-adic domain. Amer. J. Math. 88 (1966) 279-308. | MR 197399 | Zbl 0144.29301

[2] J. Coates. An effective p-adic analogue of a theorem of Thue Acta Arith. 15 (1969), 279-305. | MR 242768 | Zbl 0221.10025

[3] N. Koblitz. p-adic analysis : a short course on recent works. London lecture Notes in Math, N42. | Zbl 0439.12011

[4] L.G. Schnirelman. On functions in normed algebraically closed division rings. Isvestija AN SSSR 2 (1938) 417-498.

[5] T.N. Shorey : Algebraic independence of certain numbers in the p-adic domain. indag. Math. 34 (1971) 1-7. | MR 316393

[6] R. Tijdeman. Indag. Math. 33 (1971) 1-7. | MR 286986

[7] M.M. Vishik. Some applications of the Schnirelman integral in non-archimedean analysis Uspehi Math. nauk., 34 (1979) 223-224. | Zbl 0426.46059